# SDR SWAA2021090706327

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS773 RBL20 WL157 ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED WEB BS 767-787 RBL20; WL 157 PER SRM 51-40-02-0G-0.; [04] RECEIVED NEW WEB P/N: 146A8123U19 AT AFT CARGO BAY BS 773 RBL 20 WL 157.  LOCATED AND DRILLED NEW WEB IAW. SRM 51-40-05 AND DWG:146A0081.  REQUEST OK TO INSTALL NEW WEB.; [05] VERIFIED CORRECTIVE ACTION 4.   OK TO INSTALL NEW WEB.; [06] INSTALLED NEW WEB P/N: 146A8123U19 AT AFT CARGO BAY BS 773 RBL 20 WL 157. IAW. SRM 51-40-02 AND DWG:146A0081; [07] INSTALLED NEW WEB P/N: 146A8123U19 AT AFT CARGO BAY BS 767-787; RBL 20 WL 157. IAW. SRM 51-40-02 AND DWG:146A0081; [08] VERIFIED CORRECTIVE ACTIONS 6-7  WEB INSTALLED; [09] WEB AT ACB BS773; RBL20; WL157 REPLACED.   NO FURTHER ACTIONS REQUIRED.
